Vesties’ Village

Notifications
Clear all

New member

8 Posts
8 Users
2 Likes
2,200 Views
(@sunnyday)
New Member
Joined: 3 years ago
Posts: 3
Topic starter  

Hi everyone I'm new here. Still trying to find my way around this forum.  I was diagnosed in 2019 with bppv and pppd.

Mine started the morning after a funfair ride.  Woke up with severe vertigo thought I was having a stroke and rushed to hospital.  Hallpike test negative "although I'm not sure he did it properly" went to the GP a week later epley negative mild inflammation in ear.  3 weeks prior to the vertigo ear pain in both ears.

Symptoms: vertigo when laying down stops when I sit up, pppd symptoms, blocked ear with tinnitus, extreme tiredness, severe anxiety, achy eyes.  

So that's me in a nutshell 😀


   
Brenda and Brenda reacted
Quote
(@bree)
Active Member
Joined: 3 years ago
Posts: 23
 

Hi Sunny. I’m glad you found this forum. I have Vestibular Migaine. It’s difficult to have conditions that are invisible and many doctors don’t know much about. I encourage you to ask questions and share whenever you desire. We are all in this together. 😀


   
ReplyQuote
(@sullivanjg)
New Member
Joined: 3 years ago
Posts: 2
 

I am also new to this forum but, unfortunately, not new to the world of vertigo. Some 20-odd years ago I was diagnosed with vertiginous migraine, a term which is no longer used. I suffered daily short episodes of vertigo and headache, with longer stretches of complete horizontal life before a wonderful neurologist prescribed amitriptyline, which gave me back my life. I took that drug daily with infrequent dosage changes to manage increases and decreases in headache and vertigo for 16 years. Then, a new primary care doctor  inexplicably changed my prescription to Topamax, which was okay until about two years ago, when the vertigo came roaring back on a daily basis.  Since then, I have seen multiple neurologists, ENT's, a neuro-otologist, and even visited the Mayo Clinic with my new diagnosis of vestibular migraine.  I have taken countless migraine and dizzy drugs, had five rounds of Botox injections, tried physical therapy (now on that again), tried acupuncture, CBD oil, am in therapy with an LCSW, and am in my second leave of absence from teaching high school English. I can be fine one minute, practicing yoga balance poses or going up the stairs or standing at my board teaching, then slide to the floor and have to be carted out in a wheelchair. The latest doctor said I needed a vestibular neurologist, which doesn't seem to exist in East Tennessee. I am tired, so frustrated, and typing this from the kitchen floor. My friends and family have kept me going thus far, but I am running out of hope and good will. That's where I am today. Thank you for allowing me to share.


   
ReplyQuote
(@mgsteg704)
Active Member
Joined: 3 years ago
Posts: 5
 

@sullivanjg

hi there!  I’m new to this site and just read your post.  Did you get any replies or am I just not able to see them?  Still learning....


   
ReplyQuote
(@vitaman)
New Member
Joined: 3 years ago
Posts: 1
 

Take vitamin c&d twice a day. Worked for me


   
ReplyQuote
(@suzanne)
New Member
Joined: 3 years ago
Posts: 1
 

Hello everyone, I am new in here and am hoping to get some answers cos as the name suggests I am my witts end. About mid march I had my first shot of Astra Zenaca , I felt a little out of sorts the next day but then seemed to be alrght. A week or so later I noticed that in the area where there were some scars left from a bout of shingles that I had the previous November had become slightly inflamed, this went after a fews days. Approx two weeks after that I seemed to be getting constant tension headaches, just thought it was stress and life so dosed up on pain killers. after about 3 or four weeks my ears went muffled and I couldn't hear very well, also getting tinnitus, Morse code in my ears but no pain in ear and no discharge.

Went to the doctors, who after an exam found my blood pressure was elevated  but nothing else conclusive I guess, so put me on Amlodipine. After a week of taking them I became very dizzy with loss of balance along with nausea and vomiting. I couldn't stand up or even move my head to the side without being sick. stopped taking and prescription was  changed to Indapamide. I have been keeping a regular check on blood pressure whilst on both medications and it has been pretty up and down, but I have no idea what it was like prior to this.

Since what was thought to be the side affects of the medication, I am still staggering about like a drunk, some days worse than others, the headaches have lessened slightly as has the muffled ears  and tinnitus.

Could this all be linked to side effects from covid jab ??

 


   
ReplyQuote
(@satcoop3903)
Active Member
Joined: 3 years ago
Posts: 15
 

@sullivanjgBoy I can feel the frustration


   
ReplyQuote
Sassafras
(@thenystagmus)
Highly Active Member
Joined: 3 years ago
Posts: 849
 
Posted by: @suzanne

Hello everyone, I am new in here and am hoping to get some answers cos as the name suggests I am my witts end. About mid march I had my first shot of Astra Zenaca , I felt a little out of sorts the next day but then seemed to be alrght. A week or so later I noticed that in the area where there were some scars left from a bout of shingles that I had the previous November had become slightly inflamed, this went after a fews days. Approx two weeks after that I seemed to be getting constant tension headaches, just thought it was stress and life so dosed up on pain killers. after about 3 or four weeks my ears went muffled and I couldn't hear very well, also getting tinnitus, Morse code in my ears but no pain in ear and no discharge.

Went to the doctors, who after an exam found my blood pressure was elevated  but nothing else conclusive I guess, so put me on Amlodipine. After a week of taking them I became very dizzy with loss of balance along with nausea and vomiting. I couldn't stand up or even move my head to the side without being sick. stopped taking and prescription was  changed to Indapamide. I have been keeping a regular check on blood pressure whilst on both medications and it has been pretty up and down, but I have no idea what it was like prior to this.

Since what was thought to be the side affects of the medication, I am still staggering about like a drunk, some days worse than others, the headaches have lessened slightly as has the muffled ears  and tinnitus.

Could this all be linked to side effects from covid jab ??

 

Hi Suzanne - You might want to check out the VEDA forum here - "Covid Vaccine Side Effects". There are many sharing there over the past several months with many experiences and viewpoints following Covid vaccination with 200+ pages of posts.


   
ReplyQuote